Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 68, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 2, 2011, 9:43 PM CDT for Allen Parish, Jefferson Davis Parish, Louisiana. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2011, 9:43 PM CDT (02:43 UTC)
- Expired
- Jun 2, 2011, 10:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Allen Parish, LA, Jefferson Davis Parish, LA
The radar
The Lake Charles radar (KLCH), 56 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 10:00 PM CDT | HAIL 0.75 | Kinder, LA | PUBLIC REPORT VIA KPLC-TV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2573 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 2295 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
327
WUUS54 KLCH 030243
SVRLCH
LAC003-053-030315-
/O.NEW.KLCH.SV.W.0068.110603T0243Z-110603T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
943 PM CDT THU JUN 2 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ALLEN PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES KINDER...
NORTH CENTRAL JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES ELTON...
* UNTIL 1015 PM CDT
* AT 942 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING PING PONG SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH...OVER ELTON...MOVING WEST
AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KINDER BY 1000 PM CDT...
LEBLANC BY 1015 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO YOUR SHERRIFF'S OFFICE.
LAT...LON 3053 9268 3044 9268 3040 9291 3058 9309
3061 9302 3061 9298
TIME...MOT...LOC 0242Z 086DEG 16KT 3048 9274
$$
11
!What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:44 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 2, 6:44 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 644 PM CDT THU JUN 2 2011 .AVIATION...SOME ISOLATED TSTMS HAVE DEVELOPED LATE THIS AFTERNOON. VISIBLE IMAGERY SHOWING CU DEVELOPMENT AROUND LCH SO WILL INCLUDE A VCTS FOR THE NEXT HOUR. FOG POTENTIAL TNITE MAY BE HAMSTRUNG BY BOUNDARY LAYER WINDS AND VORTICITY LATE TONIGHT SO WILL OPT TO MAINTAIN VFR FOR ALL EXCEPT LCH WHERE NVA COULD ALLOW FOR SHALLOW AND PATCHY GROUND FOG WITH MVFR OCNL IFR VIS LATE TNITE. CAVOK FOR FRIDAY WITH STRONG SUBSIDENCE UNDER A MASSIVE HIGH PRESSURE RIDGE TO THE NORTHEAST. SWEENEY && .PREV DISCUSSION... /ISSUED 624 PM CDT THU JUN 2 2011/ UPDATE... REGIONAL 88DS SHOW A FEW SHOWERS AND THUNDERSTORMS BREAKING OUT ACROSS THE ENTIRE FORECAST AREA LATE THIS AFTERNOON AS WEAK ENERGY ALOFT ROUNDING THE MID-LEVEL RIDGE WORKS IN CONCERT WITH EXTREME SFC HEATING. THEREFORE HAVE ISSUED A QUICK ZONE UPDATE TO INSERT ISOLATED POPS THROUGH SUNSET. 25 PREV DISCUSSION... /ISSUED 402 PM CDT THU JUN 2 2011/ DISCUSSION... A SCORCHER OF AN AFTERNOON ONGOING WITH RECORD HIGH TEMPERATURES ACROSS THE ENTIRE AREA COURTESY OF RIDGING ALOFT AS WELL AS A DRY SURFACE LAYER. FAIR WEATHER CUMULUS CONTINUES TO DEVELOP ACROSS THE REGION BUT DESPITE THE DEVELOPMENT OF A SEA BREEZE WE HAVE NOT SEEN A DROP OF RAIN. THE MID LEVEL RIDGING CURRENTLY IN PLACE ACROSS THE ENTIRE SOUTHERN US WILL PUSH TO THE NORTH TOMORROW WHICH SHOULD KEEP TEMPERATURES BELOW RECORD LEVELS BUT WE WILL STILL BE LOOKING AT AFTERNOON HIGHS IN THE MID 90'S THROUGH THE WEEKEND. MORE SEASONABLE TEMPERATURES RETURN FOR THE WEEKEND AND INTO THE START OF NEXT WEEK OUR NEXT CHANCE OF RAIN LOOKS TO BE SUNDAY AS A WEAKENING EASTERLY SHORTWAVE TRAVERSES THE PERIPHERY OF THE RIDGE. RAISED POPS TO 40% AREAWIDE SUNDAY ALTHOUGH THESE THUNDERSTORMS ARE LIKELY TO REMAIN LARGELY ISOLATED. AT THIS POINT WE'LL TAKE WHAT WE CAN GET. MODELS HAVE BEEN FLUCTUATING CONCERNING MOISTURE AVAILABILITY DURING THE EARLY PART OF NEXT WEEK. HAVE KEPT LOW POPS IN DURING THE AFTERNOON EACH DAY TO ACCOUNT FOR A FEW ISOLATED AFTERNOON THUNDERSTORMS BUT THE MOISTURE FLOW WILL HAVE THE FINAL SAY AS TO WHETHER STORMS ACTUALLY DEVELOP. MARINE... GENERALLY LIGHT AND VARIABLE WINDS EXPECTED THROUGH THE WEEKEND AS HIGH PRESSURE MEANDERS ACROSS THE AREA. LAKES AND BAYS WILL REMAIN LARGELY CALM WITH SEAS AROUND 1 FOOT. A SLIGHT CHANCE OF THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY. FIRE WEATHER... BURN BANS REMAIN IN EFFECT FOR THE ENTIRE AREA. TEMPERATURES WILL BE A LITTLE COOLER AS WE GO THROUGH THE WEEKEND BUT AFTERNOON HIGHS WILL STILL BE RUNNING IN THE MID 90'S. WINDS WILL BE LIGHT AS A WEAK HIGH PRESSURE MEANDERS ACROSS THE AREA. OUR NEXT CHANCE OF THUNDERSTORMS LOOKS TO BE SUNDAY ALTHOUGH NOT ALL AREAS WILL SEE RAINFALL. CLIMATE... RECORD HIGH TEMPERATURES ACROSS THE ENTIRE AREA THIS AFTERNOON. LOCATION TODAY RECORD YEAR LCH 102 99 1911 BPT 102 99 1911 AEX 100 99 1998 LFT 101 98 1895 ARA 102 97 1953 && .PRELIMINARY POINT TEMPS/POPS... KLCH 73 92 71 94 72 / 20 10 10 20 20 KBPT 74 91 71 93 73 / 20 10 10 20 20 KAEX 72 96 71 98 72 / 20 10 10 20 20 KLFT 73 92 72 95 74 / 20 10 10 20 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 2, 5:35 AM CDT, 16 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 535 AM CDT THU JUN 2 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-031045- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 535 AM CDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NEAR RECORD HIGH TEMPERATURES ARE EXPECTED THIS AFTERNOON. COMBINED WITH THE HUMIDITY...APPARENT TEMPERATURES OF 100 TO 105 DEGREES ARE EXPECTED DURING PEAK HEATING. INDIVIDUALS ARE URGED TO USE EXTRA CAUTION WHEN OUTDOORS AND DRINK PLENTY OF FLUIDS. IN ADDITION...AN OZONE ACTION DAY IS IN EFFECT FOR JEFFERSON...ORANGE AND HARDIN COUNTIES TODAY. PLEASE SEE THE LATEST NEWAQALCH PRODUCT FOR MORE INFORMATION. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RAIN CHANCES WILL INCREASE SLIGHTLY THIS WEEKEND AS AN UPPER LEVEL DISTURBANCE MOVES WEST ACROSS THE GULF OF MEXICO. OTHERWISE...NO BREAK IN THE DROUGHT CONDITIONS IS EXPECTED AS THE PERSISTENT RIDGE REMAINS IN PLACE ALOFT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-031045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 535 AM CDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT AN AREA OF LOW PRESSURE OVER THE NORTHERN GULF OF MEXICO WILL MOVE WEST SOUTHWEST TODAY. NORTHERLY WINDS OF 10 TO 15 KNOTS CAN BE EXPECTED AS THIS DISTURBANCE MOVES TOWARD THE WESTERN GULF. IN ADDITION...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER THE COASTAL WATERS BEYOND 20 NM OFFSHORE. SOME OF THESE STORMS COULD BE CAPABLE OF PRODUCING FREQUENT LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 30 KNOTS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HIGH PRESSURE WILL BECOME RE-ESTABLISHED OVER THE COASTAL WATERS. LIGHT WINDS AND LOW SEAS CAN BE EXPECTED. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 24
In the hours before
Special weather statement, Jun 2, 7:32 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
732 PM CDT THU JUN 2 2011
LAZ028-029-031>033-030100-
RAPIDES LA-AVOYELLES LA-EVANGELINE LA-ALLEN LA-ST. LANDRY LA-
732 PM CDT THU JUN 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...AVOYELLES...
EVANGELINE...ALLEN AND ST. LANDRY PARISHES UNTIL 800 PM CDT...
AT 728 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES EAST OF BAYOU CHICOT...MOVING
NORTHWEST AT 15 MPH.
* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
BAYOU CHICOT BY 745 PM...
PINE PRAIRIE AND CHENEYVILLE BY 755 PM...
TURKEY CREEK BY 800 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING...PEA
TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD
DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER
IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3080 9288 3108 9235 3111 9187 3088 9186
3087 9211 3071 9256
SWEENEYSpecial weather statement, Jun 2, 7:59 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 759 PM CDT THU JUN 2 2011 LAZ027-030-031-030130- VERNON LA-ALLEN LA-BEAUREGARD LA- 759 PM CDT THU JUN 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR VERNON...ALLEN AND BEAUREGARD PARISHES UNTIL 830 PM CDT... AT 756 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES NORTH OF HARMONY...MOVING NORTHWEST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... MITTIE BY 805 PM... DRY CREEK BY 815 PM... THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3062 9314 3089 9309 3068 9283 3052 9295 SWEENEY
Local storm report, Jun 2, 8:00 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
800 PM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG PINE PRAIRIE 30.78N 92.42W
06/02/2011 EVANGELINE LA 911 CALL CENTER
EVANGELINE 911 REPORTS NUMEROUS TREES DOWN ACROSS THE
NORTHERN PORTION OF THE PARISH. POWER IS ALSO OUT OVER
MOST OF THIS AREA.
0745 PM TSTM WND DMG DUPONT 30.93N 91.95W
06/02/2011 AVOYELLES LA 911 CALL CENTER
AVOYELLES 911 REPORTS NUMEROUS TREES DOWN ACROSS THE
SOUTHERN PORTION OF THE PARISH. ALSO REPORTING POWER OUT
OVER MOST OF THIS AREA.
&&
25Special weather statement, Jun 2, 8:36 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
836 PM CDT THU JUN 2 2011
LAZ028-030230-
RAPIDES LA-
836 PM CDT THU JUN 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES PARISH UNTIL 930 PM
CDT...
AT 833 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF LECOMPTE...MOVING NORTHWEST
AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
LECOMPTE BY 850 PM...
PINEVILLE BY 920 PM...
ALEXANDRIA...KINGSVILLE AND TIOGA BY 925 PM...
ELMER BY 930 PM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3115 9224 3100 9248 3114 9280 3143 9248
3144 9246
SWEENEYLocal storm report, Jun 2, 8:54 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
854 PM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TSTM WND DMG CHENEYVILLE 31.01N 92.29W
06/02/2011 RAPIDES LA LAW ENFORCEMENT
SHERIFFS DEPARTMENT REPORTS TREES DOWN STRETCHING FROM
CHENEYVILLE TO ALEXANDRIA.
&&
MOGGEDLocal storm report, Jun 2, 9:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
935 PM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 7 SSE DERIDDER 30.75N 93.25W
06/02/2011 E1.50 INCH BEAUREGARD LA PUBLIC
PUBLIC REPORT VIA KPLC-TV OF PING PONG BALL-SIZED HAIL
ALONG HIGHWAY 171 BETWEEN DE RIDDER AND LONGVILLE
0820 PM TSTM WND DMG MITTIE 30.71N 92.91W
06/02/2011 ALLEN LA PUBLIC
PUBLIC REPORT OF A MOBILE HOME IN MITTIE SUFFERING DAMAGE
TO ITS CARPORT AS WELL AS A LARGE TREE BRANCH THROUGH ITS
ROOF
&&
25The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:18 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 12 min |
| Jun 2, 7:32 PM CDT | Special Weather Statement | LCH | Avoyelles | 28 min |
| Jun 2, 7:40 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 65 min |
| Jun 2, 7:50 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Rapides, Vernon | 25 min |
| Jun 2, 7:59 PM CDT | Special Weather Statement | LCH | Allen | 31 min |
| Jun 2, 8:18 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Vernon | 57 min |
| Jun 2, 8:36 PM CDT | Special Weather Statement | LCH | Rapides | 54 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.